# SDR ABXA060033

- Difficulty date: December 29, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 781-798
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELLY SKIN DOUBLER IN 4 AREAS BETWEEN STA 781 AND STA 798, LEFT BUTT LINE 4 TO LEFT BUTT LINE 10.  REMOVED CORROSION ON BELLY SKIN DOUBLER IAW DC8 SRM 51-1-8.  THREE AREAS WITHIN LIMITS IAW DC8 SRM 53-02.  REMAINING AREA OUT OF LIMITS.  ACCOMPLISHED REPAIR IAW REA D853-52923.
